# SDR CA010301032

- Difficulty date: February 13, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 23,825 hours
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fitting
- Part number: 901230602
- Condition: Cracked
- Location: Lt Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION AND STRESS CRACK DEVELOPED ON THE TAPER HOLE OF THE SPREADER BAR ATTACH FITTING LT FLOAT AFT SPREADER ATTACH P/N 901-23060-2 WAS REMOVED AND QUARANTINED. REPLACEMENT P/N S1901-23060-2 INSTALLED AS PER STC SF-92-7.
